Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The $ C\sp 1$ closing lemma for endomorphisms with finitely many singularities


Author: Lan Wen
Journal: Proc. Amer. Math. Soc. 114 (1992), 217-223
MSC: Primary 58F20; Secondary 58F10
MathSciNet review: 1087474
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The $ {C^1}$ closing lemma for endomorphisms with finitely many singularities is obtained by combining the $ {C^1}$ closing lemma for nonsingular endomorphisms together with a technique of L. S. Young.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F20, 58F10

Retrieve articles in all journals with MSC: 58F20, 58F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1087474-6
Article copyright: © Copyright 1992 American Mathematical Society